# SDR CAL950987

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu
- Component: Garrtt, 38042861
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1523 - IAH - TWENTY MINUTES INTO THE FLIGHT, AFTER THE APU HAD BEEN SHUT DOWN.  THE APU FIRE LIGHT ILLUMINATED WITH FIRE BELL.  THE FIRE HANDLE WAS PULLED AND THE WARNING CEASED WITHIN 3-4 MINUTES.  MAINTENANCE FOUND THE APU FIRE DETECTION LOOP SHORTING AGINST LOWER SHROUD.  THE LOOP WAS REPOSITIONED AND THE FALSE FIRE INDICATION WAS ELIMINATED.  IN ADDITION, A HOLE WAS DISCOVERED IN THE APU MUFFLER.  THE APU HAD BEEN PLACARDED INOPERATIVE, DUE TO THE FIRE DETECTION PROBLEM, AND THE PLACARD WILL REMAIN PENDING EXHAUST SHROUD REPLACEMENT.  (M)
